# SDR VGQY2011011700013

- Difficulty date: January 17, 2011
- Submitted: February 1, 2011
- Operation: General aviation
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 36,916 hours, 10,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1701 L46-47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AT FRAME STA 1701 - LONGERONS L 46 & L 47.  REMOVED CORROSION AT STA 1701 LONGERON 46L TO 47L PER SRM 51-21-01 VOLUME II REVISION 97 AND FOUND EXCEEDED SRM 53-00-01 VOLUME I, FIGURE 1A REVISION 97 LIMITS.  TRIMMED-OFF CORROSION AREA PER SRM 53-20-00 VOLUME I FIGURE 6 REVISION 97.  FABRICATED INNER EXTERNAL DOUBLER AND OUTER EXTERNAL DOUBLER PER SRM 53-20-00 FIGURE 6 VOLUME I REVISION 97.  FABRICATED FINGER DOUBLER AS FIGURE 6 PER SRM 53-20-00 VOLUME I REVISION 97.  INSTALLED INNER EXTERNAL DOUBLER, OUTER EXTERNAL DOUBLER, FINGER DOUBLER AND FILLERS AT STA 1921 AS PER SRM 51-31-01 VOLUME II REVISION 97.
